# SDR 757BJ0006

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 48,645 hours, 22,672 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6225391002
- Condition: Intermittent
- Location: Afcs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS MODE CONTROL PANEL HAS INTERMITTENT FAILURE, RT SIDE, A/SPEED BUG GOES TO 300-350 WITHOUT COMMAND.  REPLACED AFCS MODE CONTROL PANEL WITH SERVICEABLE UNIT PER MM 22-11-02.
